REAL

Items where Author is "Li, Shiyu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Li, Shiyu and Wei, Gongming and Duan, Xueliang (2021) On existence and asymptotic behavior of solutions of elliptic equations with nearly critical exponent and singular coefficients. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (64). pp. 1-25. ISSN 1417-3875

This list was generated on Fri Mar 28 13:13:34 2025 CET.